# SDR ASOA201709063243

- Difficulty date: September 6, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 31,321 hours, 22,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH67039391891
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE AFT SUPPORT STRUCTURE AT BS 939 HAS CORROSION AT LOWER FLANGE.  REPLACED THE SUPPORT STRUCTURE ANGLE.
